# SDR GTIA2023011936895

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N929NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9395
- Aircraft time: 8,786 hours, 3,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU SYSTEM TEST EPSU BATTERIES 12WL AND 13WL FAILED TEST.
